# SDR CALA2025121812232

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 54,234 hours, 19,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR HAS EXCESS FABRIC GOING TO SLIDE BIN.  ADJUSTED THE GIRT BAR AND SLIDE ON R1 DOOR. NO FURTHER DEFECTS NOTED.
